Bilinear formulas in the theory of the transformation of Laplace
Compositio Mathematica, Volume 6  (1939), p. 93-102
@article{CM_1939__6__93_0,
     author = {Hille, Einar},
     title = {Bilinear formulas in the theory of the transformation of Laplace},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     pages = {93-102},
     zbl = {0019.16902},
     language = {en},
     url = {http://www.numdam.org/item/CM_1939__6__93_0}
}
Hille, Einar. Bilinear formulas in the theory of the transformation of Laplace. Compositio Mathematica, Volume 6 (1939) , pp. 93-102. http://www.numdam.org/item/CM_1939__6__93_0/